# SDR DALA2019061293529

- Difficulty date: June 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 63,704 hours, 29,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING BROKEN AT SEAT 12D, REPLACED HOUSING
